# SDR DXTA200601374

- Difficulty date: April 24, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 101 hours, 71 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Lg Sys
- Part time: 101 hours, 71 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT. 1 MINUTE LATER THE WOW MISCOMPARE AMBER CAS MESSAGE ILLUMINATED AND REMAINED ON UNTIL 30 SECONDS AFTER LANDING.  JACKED AC, PERFORMED NUMEROUS GEAR SWINGS WHILE MONITORING CDMU. UNABLE TO DUPLICATE DISCREPANCY, CHECKED ALL LANDING GEAR SQUAT SWITCH FOR PROPER RIGGING. ON FINAL GEAR SWING, GEAR HANDLE WOULD NOT GO UP. ADJUSTED NOSE GEAR SQUAT SWITCH IAW MM CHAP 32-60-00 GROUND UP'S CHECKED GOOD.
